# SDR KCSA201207171122

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 102,754 hours, 19,474 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON O/B AFT MOST ACCESS PANEL HAS CRACK.
